Vitamin b urine color

Common Questions and Answers about Vitamin b urine color


My urine has been like a neon yellow kinda lime greenish color. I drink plenty of water so I know I'm not dehydrated and I'm taking prescription prenatal vitamins. What could this mean?
Silly question......I am wondering if your urine changes color in pregnancy. Mine has become bright yellow and I have been taking vitamins all along. No change in the vitamins. Can there be any other causes? Should I be worried?
certain vitamins like vitamin B can do this... i cant remember which one but i used to take a vitamin B and it was like neon yellow...because your body is excreting what it doesnt use... i cant say ive noticed this with my prenatals but maybe my body is using mor than yours.... if im even correct by saying this?
Another thing is if you don't go to the bathroom often and drink plenty of water, your urine becomes more concentrated and can turn a darker color, plus have more of an odor. B vitamins are water soluble, so if you don't really need them, they will leave the body via the urine. That doesn't mean you aren't absorbing them; it means you have enough.
a website that shows urine colors by association of problems, says it's an excess of vitamin b...can that be from my prenatal vitamins?
I wasnt sure which one to take, so I have been taking this one- it is B-1 100mg, B-2 20mg, B-3 25mg, B-6 2mg, B-12, 15mcg. The other pill isB-1 18mg, B-2 10mg, B-3 50mg, B-6 5mcg, B-12 10mcg. These doses are totally different. Any suggestions??? Thanks!!
After having an array of weird symptoms, I decided to start taking a Stress B-Complex and an additional B-12 supplement. It seems that most people who take B vitamins get extremely yellow urine when the excess vitamins flush out, but my urine remains either completely clear or barely yellow. I do drink lots of water every day. Is this a bad sign? Or simply a sign that my body actually is deprived of vitamin B and using up everything I pour into it? Do I need stronger supplements?
@aduiki yes the livolin contain vitamin B2(riboflavin ) , vitamin B1 , vitamin B6 , vitamin B12 can this be the cause of change in urine color
it turned bright red and 5 subsequent colorings that day only reduced it to a dark brownish red. The color was very similiar to the color of the B-12 supplement. My hair stylist said she called the coloring company and they told her the excess B-12 would come through my hair and skin. Is this true? The B-12 supplement was the only change in meds or medical conditions prior to previous hair colorings.
I observed today that my urine has changed to dark yellowish color (sort of brownish). I am under a lot of stress hence i would be very happy if someone replies.
Recently I notice that the urine is light yellow, leading me to believe that the more intake vitamin B is being used by my body. Does anybody know why my body would utilize more vitamin B? There is research which conclude hbv will lower vitamin B level. I am curious whether the change is related to hbv.
It just says prenatal plus on the description it says low iron
Hi there, There are several causes of strong odor in the urine. If you are on Vitamin supplements especially Vitamin B supplements urine can have a strong odor. Also in some medical conditions like diabetes or diabetic ketoacidosis, urine does have a strong odor. Do increase your daily intake of water to around 8-10 glasses a day and see if the smell decreases. Also do let me know if you have any other medical condition or have any other symptoms beside this.
Water soluble vitamins can cause cloudy urine such as all the B vitamins and Vitamin C. Some medications can also cause urine to be cloudy as can pregnancy or diabetes. Kidney Stones can also cause cloudy urine but believe me if you had stones you would certainly know it. There are extremely painful. I urge you to consult your medical provider.
yes samanta i guess it's the same .. i too have vitamin b tablets which drastically changes the urine color.. the best way is an hpt...
Vitamins can do it. I think vitamin B or E can make the urine color dark. I read it somewhere... Good luck!!
Have you started any new medications? Are you taking vitamin B supplements? Are you eating a lot of asparagus or drinking excessive amounts of gatorade? All of these items can cause green colored urine.
Medication, vitamins and the food you eat can change the color of your urine. Vitamin B-12 really turns your urine bright yellow. if you haven't gotten a immunizations for Hepatitis A & B - this might be a good time to get them. Then you wouldn't need to worry.
There's all kinds of things that can cause dark urine so its best to go see a doc. Shoot, I used to take a vitamin supplement that would turn mine a florescent color no matter how much water I drank....and, there's no way telling what my urine color was when I was in the acute stage....didn't find out about the Hep until it was already chronic.
urine yellow color, stools green color is not a sides effect it is just the drug eliminated.on some also eyes get a little yellow but it is not bilirubin or have anything to sister has eyes little yellow while i don t My worry is will it lead any sides as I am taking without doctor consultation.
Yes, that's exactly my observation too, brighter yellow first thing in the morning (which is the usual thing as it's the nights concentrated first urine), and then a lighter shade, but still looks like I am taking a vitamin b supplement by the color of it. Not too worried, but just wanted to confer with others. Glad to hear you are having the same thing. I drink plenty of water, but don't go totally overboard, because I do believe there's such a thing as overworking your kidneys.
Beneficial bacteria also keeps normally occurring candida in check. Clear urine is a result of a lack of vitamin B-producing bacteria in the intestines. I'm replenishing these now by doing a colon cleanse and using probiotics. And never will I take antibiotics again.
yun nga mga tol,di naman nakakahawa ang ibang may hepa B,nagpa hepa profile ako wala naman ako sakit sa liver,yung nga lang reactive ako sa HBsAg quantitative test kasi 6.43 counts ko,2.0 ang cut-off,pumasa naman ako sa screening yun bang qualitative na test ng HBsAg,kaso nga lang sa GAMCA testing bagsak ang ako,di tuloy makapag abroad sa Brunei,better luck next time ika nga...
It happened twice that AFTER urinating I saw a few drop of blood, the first time there was very tiny clot-like thingie in that blood, second time it was just blood, while the urine was of normal color. I have not been to a doctor yet, I searched the internet and the closest thing to myptoms I saw was some infections related to kidney, bladder etc. But I didn't feel any pain before, during or after urinating.
Hi there, I'm new here. I'm just wondering if anyone has cleared Hep B as an adult? Would be interested to hear your stories. Thanks.
Simple question here, has anyone ever had a negative blood test and negative urine test and went on with their daily routine and a month or so later found out you were in fact pregnant while having ultrasound done. If this has happened to anyone or perhaps someone you know, please respond, I'd appreciate the information. Thanks.
Can vitamin B(large amounts) turn the stool a light brown? I know it turns urine a dark yellow.
Hi, I have Hepa B for almost two years... I was so afraid of this reality that i just left it behind and had not asked any opinion from a doctor or had myself checked if what stage I am into. Now a friend told me one time that he had a hepa B and had himself cured by a medicine called 4 Life Transfer Factor. I would like to know if you guys have had any idea if this med is for real effective?